# SDR 2005FA0000431

- Difficulty date: March 25, 2005
- Submitted: March 25, 2005
- Operation: General aviation
- Propeller: Hartzl HCE2YL2
- System (JASC): 6110 · Propeller Assembly
- Part: Sleeve
- Part number: A249910
- Condition: Incorrect
- Location: Piston Rod
- Part time: 120 hours
- Component: Propeller, Hartzl
- Component part number: HCE2YL2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER WAS REPAIRED AND O/H IN MY SHOP.  PROP HAD A2499-10 HIGH PITCH STOP SLEEVE INSTALLED BUT APPARENTLY ASSEMBLER DID NOT KNOW IT TAKES A 2499-9.   WHEN ASSEMBLED TO GET BLADE ANGLES CORRECT, ALTERED -10 TO A -9 IAW PRINT A2499.  TT ON PROP 120 HRS SINCE NEW. (K)
